| Model Number |
0998-00-0800-83 |
| Medical Device Problem Codes |
Gas/Air Leak (2946); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that cardiosave intra-aortic balloon pump (iabp) had a helium leak.There was no harm or injury reported.
Additional Manufacturer Narrative
Updated fields: b4, b5, b6, b7, d9 d10, e1(event site mail), g3, g6, h2, h3, h6 (problem code, investigation findings, component code, impact code), h11.Additional information- e1 (initial reporter) - (b)(6).A getinge field service engineer (fse) was dispatched to evaluate the unit.The (fse) reported that the back handle on the cover was bend inwards and putting pressure on the brass check valve.The fse replaced both the cover, console and valve, 300 psi check.After repair the unit passes all tests and was returned for clinical use.
Event or Problem Description
It was reported that cardiosave intra aortic balloon pump (iabp) had a helium leak.No patient involved.
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6 (health effect ¿ clinical code, type of investigation, investigation findings, investigation conclusions),h11.Despite good faith efforts (gfes), no further information has been provided.If any pertinent information is received in the future, the complaint will be reopened and updated accordingly.